# SDR 29GA94652122211A

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 32,161 hours, 39,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3982 PNS/TPA PILOT REPORTED CABIN DOOR DIFFICULT TO OPEN FROM INSIDE AIRCRAFT WHEN HANDLE IS LIFTED LOUD CLICKING NOISE IS HEARD.  CLEANED EXCESSIVE GREASE FROM TWO UPPER DOOR CAMS OPERATIONAL CHECK NORMAL.
